# SDR AALA990690

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP DENT IN SKIN ADL ITEM NR 46 AT STATION 380, ABOVE STRINGER 17L.  INSTALLED EXTERNAL DOUBLER .080 2024T3, 7 INCH BY 9 INCH PER SRM 53-30-3.  (M)
